Title: Levy-Sheffer and IID-Sheffer polynomials with applications to stochastic integrals
Authors: Schoutens, Wim # ×
Issue Date: 1998
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:99 issue:1-2 pages:365-372
Abstract: In [11] an unusual connection between orthogonal polynomials and martingales has been studied. There, all orthogonal Sheffer polynomials, were linked to a unique Levy process, i.e., a continuous time stochastic process with stationary and independent increments. The connection between the polynomials and the Levy process is expressed by a martingale relation.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science